cancer-icon
Metastatic squamous cell carcinoma
My dad is taking nivolumab 240mg. He is due to take his 5th cycle. He is getting weak day by day. He is finding it difficult to sit and stand . He has become realy weak. He has to take a stick to walk around . Also his nodes in the neck which is cancerous is very very painful and very hard. What to do regarding that? For his weaknes what to do? He is also having costipation. He do not feel like eating . What to do? Please help
35 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

What is the site of primary cancer.. Can you attach any recent scan report .. I would like to suggest a repeat PETCT for response evaluation as you have completed 4 cycles aleady...
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced oncologist online and get your health questions answered in just 5 minutes.

+113
Chat with an oncologist
Online now
I think he is not responding to nivolumab( to be discussed with your doctor for change in the treatment). For better pain relief take morphine. But morphine will aggravate constipation. Fentanyl patch can be applied( slowly release the drug in the body). Constipation will be relieved by taking adequate laxatives( tablet form or syrupfirm or rectal suppositories)  and prokinectic agents.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.